| 研究生: |
郭權緻 Chuan-chih Kuo |
|---|---|
| 論文名稱: |
某類傳染病模型微分方程行波解之研究 Traveling Wave Solutions for Some EpidemicModels |
| 指導教授: |
許正雄
Cheng-hsiung Hsu |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 畢業學年度: | 100 |
| 語文別: | 英文 |
| 論文頁數: | 26 |
| 中文關鍵詞: | monotone iterations 、上解 、下解 、行進波 、傳染病模型 |
| 外文關鍵詞: | upper and lower, traveling wave, epidemic model |
| 相關次數: | 點閱:13 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
在本篇論文中,我們主要研究某類傳染病模型的微分方程,其行波解的存
在且該行波解為monotonic。利用monotone iteration這個方法,結合我們所
建構的上解和下解,證明當存在最小的波速c* ,而且當波速高於最小波速
c* 時,行波解是存在的。
The purpose of this thesis is to investigate the existence of monotonic traveling
wave solutions for some epidemic models. Using the monotone iteration method,
combining with a pair of upper solution and lower solution, we show that there
exist a minimal wave speed c* such that if the wave speed is greater than c* ,
then there exist monotone traveling wave solutions.
[1] D. G. Aronson and H. F. Weinberger, Nonlinear diffusion in population
genetics, combustion, and nerve pulse propagtion, in partial differential
equations and related topics, Lecture Notes in Mathematics, 446,
Spring-Verlag, 1975, 5-49.
[2] V. Capasso, Mathematical structures of epidemic systems, Lecture
Notes in Biomath. 97, Springer-Verlag, Heidelberg,1993.
[3] V. Capasso and K. Kunisch, A reaction-diffusion system arising in
modelling man-environment diseases, Quart. Appl. Math. 46 (1988),
431-450
[4] E. A. Coddington and N. Levinson, Theory of Ordinary Differential
Equations, McGraw-Hill, New York, 1995.
[5] V. Capasso and S. L. Paveri-Fontana, A mathmatical model for the
1973 cholera epidemic in the European Mediterranean region, Revue
d’Epidemiol. etde Sant’e Publique 27 (1979), 121-132
[6] V. Capsso and R. E. Wilson, Analysis of reaction-diffusion system
modeling man-environment-man epidemics,SIAM. J. Appl. Math. 57
(1997), 327-346.
[7] O. Diekmann, Thresholds and traveing waves for the geographical
spread of infection, J. Math. Biology, 6 (1978), 109-130.
[8] P. C. Fife, Mathematical Aspects of Reacting and Diffusing System,
Lecture Notes in Biomath. 28, Springer-Verlag, Berlin and New York,
1979.
[9] S. A. Gourley, Travelling front solutions of a nonlinear diffusion equations,
J. Math. Biology, 41 (2000), 272-284.
[10] K. P. Hadeler, Nonlinear propagation in reaction transport systems,
in differential equations with applications to biology, Fields Inst. Commun.,
21, AMS, Providednce, RI, 1999, 251-257.
[11] K. P. Hadeler and F. Rothe, Travelling fronts in nonlinear diffusion
equations, J. Math. Biology, 2 (1975), 251-263.
[12] J. D. Murray, Mathematical Biology, Springer-verlag, New York, 1989.
[13] S. Ma, Travelling wavefronts for delayed reaction-diffusion systems via
a fixed point theorem, J. Diff. Eqns., 171 (2001), 251-263.
[14] K. W. Schaaf, Asymptotic behavior and traveling waves aolutions for
parabolic functional differential equations, Trans. Amer. Math. Soc.,
302 (1987), 587-615.
[15] H. L. Smith and X.-Q. Zhao, Global asymptotic stabiliy of traveling
waves in delayed reaction-diffusion eqautions, SIAM J. Math. Anal.,31
(2000), 514-534.
[16] A. I. Vopert, Vitaly A. Volpert and Vladimir A. Volpert, Traveling
Waves Solutions of Parabolic Systems, Translation of Mathematical
Monographs, 140, Amer. Math. Soc., 1994.
[17] J. Wu, Theory and Applications of Parical Functional Differential
Equations, Springer-Verlag, New York, 1996.
[18] J. Wu and X. Zou, Travling wave fronts of reaction-diffusion systems
with delay, J. Dynamics and Differential Equations, 13 (2001), 651-687.
[19] X. Q Zhao and Z. T. Jing, Global asymptotic behavior in some cooperative
systems of functional differential equations, Canadian Applied
Mathematics Quarterly, 4 (1996), 421-444.
[20] X. Q. Zhao and W. Wang, Fisher waves in an epidemic model, Disc.
Conti. Dyn. Sys. Ser. B4 (2004), 1117-1128.